# SDR SWAA2024031350673

- Difficulty date: February 9, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 277-295 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 277 TO BS 294.5 AND BL 0 FWD GALLEY AND LAV 2024-121442<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 277 TO BS 294.5 AND BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 141A5400; SHEET 20; REV.- SEE INDIVIDUAL SIGNS-OFF BELOW;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 277 TO BS 294.5 AND BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 141A5400; SHEET 20; REV.- RII ITEM SEE INDIVIDUAL SIGNS-OFF BELOW
